ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An Approximate Method for the Similar Solution of Nonlinear Boundary Layer Equations for Power-Law Fluids

Nath, Grishwar (1974) An Approximate Method for the Similar Solution of Nonlinear Boundary Layer Equations for Power-Law Fluids. In: Journal of Applied Mathematics and Mechanics, 54 (3). pp. 198-200.

Full text not available from this repository.
Official URL: http://www3.interscience.wiley.com/journal/1134862...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 Oct 2009 09:42
Last Modified: 20 Oct 2009 09:42
URI: http://eprints.iisc.ernet.in/id/eprint/24130

Actions (login required)

View Item View Item